MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS IMAGE GUIDED THERAPY CORPORATION VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number VSICE3D
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During prep, the versight ice catheter displayed an error message.The catheter was removed and replaced and, with no harm to the patient.Manufacturer response for catheter, verisight pro ice catheter, intracardiac and intra-luminal visualization (per site reporter).Mfg [manufacturer] notified by site.

Brand Name
VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
2451 mercantile drive
rancho cordova CA 95742
MDR Report Key22622807
Report Number22622807
Device Sequence Number8429215
Product Code OBJ
UDI-Device Identifier00845225003036
UDI-Public(01)00845225003036
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
Report Date (Section F) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVSICE3D
Device Catalogue NumberVSICE3D
Device Lot Number303358281
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/10/2025